# SDR ASAA2025011355802

- Difficulty date: January 13, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN AT STA 986 FLOOR BEAM UPPER SURFACE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02, ORIG THICKNESS 0.150" , REMOVED 0.045" , REMAINING 0.105" OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, REPAIRED DAMAGE IAW B737-800 SRM 53-70-51-2R-4.
